MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ECHO POR FMRL RED NC 8X120MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ECHO POR FMRL RED NC 8X120MM; PROSTHESIS, HIP
Catalog Number 192408
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 10/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient underwent a hip revision approximately six months post implantation after experiencing a fall and experiencing ongoing pain.Imaging provided suspicion of poor on-growth of bone onto the implant is said to contribute.The stem was removed and replaced.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).G2: new zealand.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.D10: cat# 650-1163 lot# 3176772 delta cer fem hd.Cat# 010000926 lot# 7264146 g7 hi-wall e1 liner.H6: proposed code: mechanical (g04) ¿ stem.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Radiographs were provided, however were not further reviewed as the images were not dated, therefore unable to correlate with the timeline.A definitive root cause cannot be determined.Unable to confirm complaint.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
ECHO POR FMRL RED NC 8X120MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20609817
Report Number0001825034-2024-02586
Device Sequence Number7327597
Product Code KWA
UDI-Device Identifier00887868260698
UDI-Public(01)00887868260698(17)310831(10)075820
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K070274
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number192408
Device Lot Number075820
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer03/04/2025
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale